MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO5 CEMENTLESS RIGHT V40

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO5 CEMENTLESS RIGHT V40
Catalog Number 4845-0105
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
10 years after implantation ((b)(6) 2009) there is a disconnection of the stem from the prosthesis head.There was no trauma.The stem and acetabulum are tight.The prosthesis head remains in the acetabulum.Prosthesis head: lfit anatomic v40 femoral head 36 + 5 mm ref 6260-9-236, lot mer43w, sn (b)(4).

Brand Name
ABGII NO5 CEMENTLESS RIGHT V40
Common Device Name
ABGII NO5 CEMENTLESS RIGHT V40
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8827906
Report Number0002249697-2019-02675
Device Sequence Number14094039
Product Code LPH
UDI-Device Identifier07613327050943
UDI-Public07613327050943
Combination Product (Y/N)N
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Catalogue Number4845-0105
Device Lot NumberG2596059E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR